MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 4 STANDARD RIG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 4 STANDARD RIG; KNEE COMPONENT
Model Number ETPKN4SR
Medical Device Problem Codes Unstable (1667); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent right tkr on (b)(6) 2017.Base plate subsided into tibia resulting in significant valgus and instability.Patient revised on (b)(6) 2021 with evolution revision tibial base and stem extensions.Liner replaced with a 20mm one.(b)(6) - (b)(4).
 
Additional Manufacturer Narrative
Added medical device problem code: 4003.

Brand Name
EVOLUTIONMP TIB KEELED NONPOR SIZE 4 STANDARD RIG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11457066
Report Number3010536692-2021-00149
Device Sequence Number3597400
Product Code HRY
UDI-Device IdentifierM684ETPKN4SR1
UDI-PublicM684ETPKN4SR1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN4SR
Device Catalogue NumberETPKN4SR
Device Lot Number1700286
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/21/2021
Initial Date Received by Manufacturer 02/21/2021
Supplement Date Received by Manufacturer02/21/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR